Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The scattering approach for the Camassa-Holm equation
2002 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 9, no 4, 389-393 p.Article in journal (Refereed) Published
Abstract [en]

We present an approach proving the integrability of the Camassa-Holm equation for initial data of small amplitude.

Place, publisher, year, edition, pages
2002. Vol. 9, no 4, 389-393 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:kth:diva-163850Scopus ID: 2-s2.0-0036434830OAI: oai:DiVA.org:kth-163850DiVA: diva2:802346
Note

NR 20150421

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Lenells, J.

Search in DiVA

By author/editor
Lenells, J.
In the same journal
Journal of Nonlinear Mathematical Physics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 11 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf